TeenHelp
Get Advice Quick Ask Support Forums Today's Posts Chat Room

Get Advice Connect with TeenHelp Resources
HelpLINK Chat and Live Help Facebook     Twitter     Tumblr     Instagram    Safety Zone
   Hotlines
   Alternatives
   Calendar


You are not registered or have not logged in
Hello guest! (Not a guest? Log in above!) As a guest you can submit help requests, create and reply to Forum posts, join our Chat Room and read our range of articles & resources. By registering you will be able to get fully involved in our community and enjoy features such as connect with members worldwide, add friends & send messages, express yourself through a Blog, find others with similar interests in Social Groups, post pictures and links, set up a profile and more! Signing up is free, anonymous and will only take a few moments, so click here to register now!



Sex and Puberty For questions related to sex, puberty, birth control and sexual health, ask here!

Closed Thread
 
Thread Tools Search this Thread Rate Thread
  (#1 (permalink)) Old
Doodle. Offline
Member
Jeez, get a life!
***********
 
Doodle.'s Avatar
 
Name: Ceilidh
Age: 32
Gender: Non-Binary
Pronouns: Any/All
Location: Wales, U.K.

Posts: 5,947
Points: 122,273, Level: 49
Points: 122,273, Level: 49 Points: 122,273, Level: 49 Points: 122,273, Level: 49
Blog Entries: 190
Join Date: August 31st 2009

Random period - June 16th 2015, 07:04 PM

I'm on the depo provera contraceptive injection, I've been on it for about two years. I hadn't had a period for over a year because of it (which is a normal side-effect by the way) I would still get the odd period cramps but that was it, no spotting or anything.

Last night I started having period pains which were worse than what I normally get with the shot. I now have a period my first in about 14 months. Is this normal? :| I get the shot every 12 weeks without fail by the way.

I completely forgot how annoying they are.


"Life isn't about finding yourself. Life is about creating yourself."
  (#2 (permalink)) Old
anonymouswhale Offline
Every note makes up a symphony
Experienced TeenHelper
******
 
anonymouswhale's Avatar
 
Name: Kat
Age: 31
Gender: Female

Posts: 592
Points: 11,142, Level: 15
Points: 11,142, Level: 15 Points: 11,142, Level: 15 Points: 11,142, Level: 15
Join Date: January 8th 2012

Re: Random period - June 17th 2015, 08:19 PM

Yes, that sounds pretty normal in the context of the depo injection. I'd talk to whoever prescribed it to you and explain that you're keeping up to date with the shots and are now experiencing this side effect. They might change the dose or come up with a different plan that works for your body, although it's more than likely just a side effect.



"It is better to light one candle than to curse the darkness"-Chinese Proverb



Piano, Flute, Bassoon, Acoustic Guitar, Cello, Electric Guitar

LiveHelp Operator August 13th, 2012 General Forum ModeratorDecember 22, 2012 Videos Officer March 19th 2013
Closed Thread

Bookmarks

Tags
period, random

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Rate This Thread
Rate This Thread:

Posting Rules
You may post new threads
You may post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off


 
User Infomation
Your Avatar

Latest Articles & News
- by Rob
- by Rob

Advertisement



All material copyright 1998-2024, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints | Mobile

Powered by vBulletin®.
Copyright ©2000-2024, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.